# SDR SWAA113177

- Difficulty date: April 26, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 55,701 hours, 46,084 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, R1 DOOR EMERGENCY EVAC SLIDE FAILED SLIDE DEPLOYMENT CHECK.  REMOVED AND REPLACED SLIDE PER MM.
